I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1996, VOLUME 2, NUMBER 1, PAGES 267-277
V. V. Chermnykh
View as HTML View as gif image
The aim of the paper is to study the completeness conditions for sheaf representation of semirings. The proofs extensively use the open congruence sets, the properties of which are investigated in the first section. Some applications of the developed constructions are shown: namely, the Lambek representation for stricly harmonic and stricly semiprime semirings as well as Pierce representations of arbitrary semirings were proved to be isomorphic.
|Main page||Contents of the journal||News||Search|
Last modified: March 19, 2005